Haro, Jaume
Study of the behavior of quantum dynamics as 0
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 25-54
Zbl 1139.81303 | MR 2076731
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__25_0

Bibliographie

[1] S. Albeverio - R. Hoegh-Krohn, Oscillatory Integrals and the Method of Stationary Phase in Infinitely Many Dimensions, with applications to the Classical Limit of Quantum Mechanics; Inv. Math., Vol. 40 (1977), pp. 59-106. MR 474436 | Zbl 0449.35092

[2] H. Brézis, Analyse fonctionelle, Masson Editeur, Paris (1983). MR 697382 | Zbl 0511.46001

[3] J. Chazarain - A. Piriou, Introduction à la théorie des equations aux derivées partielles linéaires, Gauthier-Villars, Paris (1981). MR 598467 | Zbl 0446.35001

[4] J. Chazarain, Spectre d'un hamiltonien quantique et mécanique classique, Comm. Partial Diff. Equat., 5, no. 6 (1980), pp. 595-644. MR 578047 | Zbl 0437.70014

[5] J. J. Duistermat, Oscillatory Integrals, Lagrange Immersions and Unfolding of Singularities, Comm. Pure and Appl. Math., Vol. 27 (1974), pp. 207-281. MR 405513 | Zbl 0285.35010

[6] G. A. Hagedorn, Semiclassical quantum mechanics I. The ˇK0 limit for coherent states, Comm. Math. Phys., 71, no. 1 (1980), pp. 77-93. MR 556903

[7] J. Haro, El límit clàssic de la mecànica quàntica, Tesi Doctoral, U.A.B. (1997).

[8] J. Haro, Étude classique de l'équation de Dirac, Ann. Fond. Louis de Broglie, 23, no. 3-4 (1998), pp. 166-172. MR 1713230

[9] J. Harthong, La propagation des ondes; I.R.M.A., Strasbourg (1978).

[10] J. Harthong, Études sur la mécanique quantique; Asterisque, 111 (1984). MR 735083 | Zbl 0589.35002

[11] B. Helffer, Théorie spectrale pour des opérateurs globalement elliptiques, Asterisque 112 (1984). MR 743094 | Zbl 0541.35002

[12] B. Helffer - D. Robert, Comportement semi-classique du spectre des hamiltoniens quantiques elliptiques, Ann. Inst. Fourier, Grenoble 31, 3 (1981), pp. 169-223. Numdam | MR 638623 | Zbl 0451.35022

[13] L. Hormander, Fourier Integral Operators I, Acta Math., 127 (1971), pp. 79-183. MR 388463 | Zbl 0212.46601

[14] V. P. Maslov, Théorie des perturbations et méthodes assymptotiques, Dunod, Paris (1972). Zbl 0247.47010

[15] V. P. Maslov - M. V. Fedoriuk, Semi-classical aproximation in quantum mechanics, D. Riedel Publishing Compay, Dordrecht, Holland (1981). Zbl 0458.58001

[16] V. P. Maslov - V. E. Nazaikinski, Assymptotics of operators and PseudoDifferential Equations, Consultants Bureau, New York (1988). MR 954389

[17] D. Robert, Autour de l'approximation Semi-classique, Progress in Mathematics, 68, Birkhäuser (1987). MR 897108 | Zbl 0621.35001

[18] A. Truman, Feynman Path Integrals and Quantum Mechanics as ˇK0, J. Math. Phys., Vol. 17, no. 10 (1976), pp. 1852-1862. MR 418760